International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 163-176
Dual integral equations involving Weber-Orr transforms
Department of Mathematics & Statistics, University of Calgary, Alberta, Calgary T2N 1N4, Canada
Received 22 August 1989; Revised 19 July 1990
Copyright © 1991 C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we consider dual integral equations involving inverse
Weber-Orr transforms of the type , . A general solution is
established using elementary methods. Many known results are derived as special cases.